# SDR CALA2018081701804

- Difficulty date: August 14, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 108,533 hours, 16,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111T50484
- Condition: Cracked
- Location: Bs 756-818
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 11, SEAT TRACK FOUND CRACKED AT BS 756 - 818.   REPAIRED IAW SRM 53-00-51, REPAIR 3,  FIG 201.
